# SDR UPS02437867

- Difficulty date: March 1, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC15201682717
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT - BS 1577 RBL 25 TIE DOWN TRACK VERTICAL ATTACHMENT CORRODED.  TIE DOWN TRACK REPLACED AT BS 1500 - BS 1590 RBL 25 AS PER SRM 51-10-01 PG 8.
